# SDR AALA201709089029

- Difficulty date: September 6, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 16,918 hours, 6,857 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531213
- Part serial: 12153H9425
- Condition: Cracked
- Location: Cockpit
- Part time: 16,918 hours, 6,857 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CLIMB OUT OF DFW, CAPTAIN'S SIDE WINDOW CRACKED AT 12,000 FEET. DECLARED AN EMERGENCY AND LANDED DFW WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. MAINTENANCE REPLACED CAPTAIN'S SLIDING WINDOW PANE PER MM 56-12-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
